# SDR AU980549

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2330 · Entertainment System
- Part: Harness
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER ENTERTAINMENT SYSTEM WIRING HARNESS CHAFED THROUGH AND ARCING AGAINST THE LIFE RAFT STOWAGE AND FOOT REST.  THE HARNESS WAS FOUND TO BE ROUTED OUTSIDE THE CABLE TRACKS AND THE CARPET.
